# SDR CALA9601505

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIB CORRODED AT STA 1130, STRINGER 29R.  THE CORRODED SECTION OF RIB WAS REMOVED.  NEW SPLICE REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-4.
